Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Zamfirescu, Tudor 1995. On Some Questions about Convex Surfaces. Mathematische Nachrichten, Vol. 172, Issue. 1, p. 313.


    GRUBER, Peter M. 1993. Handbook of Convex Geometry.


    ×

Conjugate points on convex surfaces

  • Tudor Zamfirescu (a1)
  • DOI: http://dx.doi.org/10.1112/S0025579300006641
  • Published online: 01 February 2010
Abstract

On a convex surface S ⊂ Rd, two points x, y are conjugate if there are at least two shortest paths, called segments, from x to y. This paper is about the set of points conjugate to some fixed point xєS.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

7.T. Zamfirescu . Many endpoints and few interior points of geodesies. Invent. Math., 69 (1982), 253257.

8.T. Zamfirescu . Nearly all convex surfaces are smooth and strictly convex. Mh. Math., 103 (1987), 5762.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: